Dualizing sheaves, differentials and residues on algebraic varieties
Astérisque, no. 117 (1984) , 150 p.
@book{AST_1984__117__1_0,
     author = {Lipman, Joseph},
     title = {Dualizing sheaves, differentials and residues on algebraic varieties},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {117},
     year = {1984},
     zbl = {0562.14003},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1984__117__1_0/}
}
TY  - BOOK
AU  - Lipman, Joseph
TI  - Dualizing sheaves, differentials and residues on algebraic varieties
T3  - Astérisque
PY  - 1984
DA  - 1984///
IS  - 117
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1984__117__1_0/
UR  - https://zbmath.org/?q=an%3A0562.14003
LA  - en
ID  - AST_1984__117__1_0
ER  - 
%0 Book
%A Lipman, Joseph
%T Dualizing sheaves, differentials and residues on algebraic varieties
%S Astérisque
%D 1984
%N 117
%I Société mathématique de France
%G en
%F AST_1984__117__1_0
Lipman, Joseph. Dualizing sheaves, differentials and residues on algebraic varieties. Astérisque, no. 117 (1984), 150 p. http://numdam.org/item/AST_1984__117__1_0/

[EGA] A. Grothendieck, J. Dieudonné, Éléments de Géométrie Algébrique : -01 Springer-Verlag, Heidelberg, 1971. | Zbl

[EGA] A. Grothendieck, J. Dieudonné, Éléments de Géométrie Algébrique : - III Publ. Math. I.H.E.S., no. 11, 1961.

[EGA] A. Grothendieck, J. Dieudonné, Éléments de Géométrie Algébrique : - IV Publ. Math. I.H.E.S., no. 24, 1965; no. 28, 1966; no. 32, 1967.

[RD] R. Hartshorne, Residues and Duality, Lecture Notes in Math., no. 20, Springer-Verlag, Heidelberg, 1966. | EuDML | Zbl

[A] B. Angéniol, Familles de Cycles Algébriques - Schéma de Chow, Lecture Notes in Math., no. 896, Springer-Verlag, Heidelberg, 1981. | Zbl

[AC] E. Akyildiz, J. B. Carrell, Zeros of holomorphic vector fields and the Gysin homomorphism. Singularities, (Proc. Symp. in Pure Math. vol. 40, part 1), 1983, pp. 47-54. | DOI | Zbl

[AC] E. Akyildiz, J. B. Carrell, Zeros of holomorphic vector fields and the Gysin homomorphism. Singularities, Amer. Math. Soc, Providence, 1983, pp. 47-54. | Zbl

[AK] A. Altman, S. Kleiman, Introduction to Grothendieck Duality Theory, Lecture Notes in Math., no. 146, Springer-Verlag, Heidelberg 1970. | Zbl

[B] A. Beauville, Une notion de résidu en géométrie analytique. Lecture Notes in Math. no. 205, Springer-Verlag, Heidelberg, 1971, pp. 183-203. | Zbl

[E] F. Elzein, Complexe Dualisant et Applications à la Classe Fondamentale d'un Cycle, Bull. Soc. Math. France, Mémoire 58, 1978. | EuDML | Zbl

[Go] R. Godement, Théorie des Faisceaux, Act. sci. et industrielles, no. 1252, Hermann, Paris, 1964.

[GH] P. Griffiths, J. Harris, Principles of Algebraic Geometry, John Wiley and Sons, New York, 1978. | Zbl

[Gl] A. Grothendieck, Théorèmes de dualité pour les faisceaux algébriques cohérents. Séminaire Bourbaki (May, 1957), no. 149. | Zbl | EuDML

[G2], A. Grothendieck The cohomology theory of abstract algebraic varieties, Proc. Internat. Congress Math. (Edinburgh, 1958), pp. 103-118, Cambridge Univ. Press, New York, 1960. | Zbl

[G3], A. Grothendieck Local Cohomology, Lecture Notes in Math., no. 41, Springer-Verlag, Heidelberg, 1967. | Zbl

[G4], A. Grothendieck Cohomologie locale des faisceaux cohérents et théorèmes de Lefschetz locaux et globaux (SGA 2), Advanced studies in pure mathematics, vol. 2, North-Holland, Amsterdam, 1968. | Zbl

[H] R. Hartshorne, Algebraic Geometry, Springer-Verlag, Heidelberg 1977. | DOI | Zbl

[Hc] M. Hochster, Canonical elements in local cohomology modules and the direct summand conjecture, J. Algebra (to appear). | Zbl

[HK] J. Herzog, E. Kunz, Der kanonische Modul eines Cohen-Macaulay-Rings, Lecture Notes in Math., no. 238, Springer-Verlag, Heidelberg, 1971. | Zbl

[HL] G. Hopkins, J. Lipman, An elementary theory of Grothendieck's residue symbol, C.R. Math. Rep. Acad. Sci. Canada 1 (1979), 169-172. | Zbl

[Ho] G. Hopkins, An algebraic approach to Grothendieck's residue symbol. Trans. Amer. Math. Soc. 275(1983), 511-537. | Zbl

[Ke] M. Kersken, Der Residuenkomplex in der algebraischen und analytischen Geometrie, preprint, Bochum, 1982. | Zbl

[Km 1] S. L. Kleiman, On the vanishing of H n (X,F) for an n-dimensional variety, Proc. Amer. Math. Soc. 18 (1967), 940-944. | Zbl

[Km 2], S. L. Kleiman Relative duality for quasi-coherent sheaves, Compositio Math. 41 (1980), 39-60. | EuDML | Zbl

[Kl] E. Kunz, Holomorphe Differentialformen auf algebraischen Varietäten mit Singularitäten I, Manuscripta Math. 15 (1975), 91-108. | DOI | EuDML | Zbl

[K2], E. Kunz Residuen von Differentialformen auf Cohen-Macaulay-Varietäten, Math. Z. 152 (1977), 165-189. | DOI | EuDML | Zbl

[K3], E. Kunz Differentialformen auf algebraischen Varietäten mit Singularitäten II, Abh. Math. Sem. Univ. Hamburg 47 (1978), 42-70. | DOI | Zbl

[L] V. Lomadze, On residues in algebraic geometry, Math. USSR Izvestija 19 (1982), 495-520. | DOI | Zbl

[LS] J. Lipman, A. Sathaye, Jacobian ideals and a theorem of Briançon-Skoda, Michigan Math. J. 28 (1981), 199-222. | DOI | Zbl

[M] S. Maclane, Homology (third corrected printing) Springer-Verlag, Heidelberg, 1975.

[N1] M. Nagata, Local Rings, Interscience, New York, 1962. | Zbl

[N2] M. Nagata, Imbedding of an abstract variety in a complete variety, J. Math. Kyoto Univ. 2 (1962), 1-10. | DOI | Zbl

[SSI] G. Scheja, U. Storch, Differentielle Eigenschaften der Lokalisierungen analytischer Algebren, Math. Ann. 197 (1972), 137-170. | DOI | EuDML | Zbl

[SS2] G. Scheja, U. Storch Residuen bei vollständigen Durchschnitten, Math. Nachr. 91 (1979), 157-170. | DOI | Zbl

[S] J.-P. Serre, Groupes Algébriques et Corps de Classes, Hermann, Paris, 1959. | Zbl

[SZ] R. Y. Sharp, H. Zakeri, Local cohomology and modules of generalized fractions, Mathematika 29 (1982), 296-306. | DOI | Zbl

[V] J.-L. Verdier, Base change for twisted inverse image of coherent sheaves. Algebraic Geometry (Bombay, 1968), pp. 393-408, Oxford University Press, London, 1969. | Zbl

[Z] O. Zariski, Scientific report on the second summer institute. Part III. Algebraic sheaf theory. Bull. Amer. Math. Soc., 62 (1956), 117-141. | DOI | Zbl

[ZS] O. Zariski, P. Samuel, Commutative Algebra, Vol. 2, Van Nostrand, Princeton 1960. | Zbl